# SDR KCSA071445

- Difficulty date: October 7, 2007
- Submitted: October 7, 2007
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21099
- Aircraft time: 69,215 hours, 18,173 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Bs 1265 S22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR STOP BACKUP FITTING CRACKED AT BS 1265, STR 22L.
